Research

Absolute-stability results in infinite dimensions


Reference:

Curtain, R. F., Logemann, H. and Staffans, O., 2004. Absolute-stability results in infinite dimensions. Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, 460 (2048), pp. 2171-2196.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsCurtain, R. F., Logemann, H. and Staffans, O.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7255
Additional InformationID number: ISI:000222753000002

Export

Actions (login required)

View Item